# SDR SWAA2023071759980

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LH SIDE VAPOR BARRIER WEB HAS CRACKS AND A TEMPORARY REPAIR; LBL 6 TO LBL 15.<[01] IDENTIFIED IAW SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR.4 D(1)  DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-10 AS DIRECTED BY SRM 57-10-10-2R-2 PAR.1 C(NOTE)  REMOVED DAMAGED PLIES MEASURING 6'X4'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-10 PAR.4 A-C;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] FABRICATED REPAIR PLIES FROM BMS9-3 ST1581 LOT#1526805-2 IAW SRM 51-70-04-2R-10 PAR.4 D  OK TO INSTALL
